# SDR 2013FA0000332

- Difficulty date: April 24, 2013
- Submitted: June 11, 2013
- Operation: General aviation
- Aircraft: N804LX
- Make and model: Cirrus SR22
- Aircraft serial: 3488
- Aircraft time: 818 hours
- Engine: Cont IO550N
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: BAPR84810N
- Part serial: 0
- Condition: Arced
- Location: Battery
- Part time: 818 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, G
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED BURNING OR HOT ODOR ON SHORT FINAL.  WHEN ACFT WAS SHUTDOWN, PILOT OBSERVED THE FLAP POSITION LED AND THE KEYPAD BACKGROUND LIGHTS WERE STILL ILLUMINATED AND CIRCUIT BREAKERS FOR THE NR 2 BATTERY, YAW SERVO AND AUTOPILOT CONTROL/KEYPAD WERE TRIPPED.  ATTEMPTED TO TRIP ALL ACFT CIRCUIT BREAKERS, THE INDICATIONS REMAINED.  DISCONNECTED THE NR 1 ACFT BATTERY AND INDICATIONS STILL WERE PRESENT.   DISCONNECTED AIRCRAFT NR 2 BATTERY.  WHEN REACHING IN TO THE COMPARTMENT A SPARK OCCURED.  SPARK WAS DUE TO THE NR 2 BATTERY WIRING CONTACTING THE YAW SERVO WHICH SHORTED OUT TO THE RT FORWARD ELEVATOR CONTROL CABLE.    NR 2 BATTERY POSITIVE WIRE BURNED THROUGH.
